MathSciNet Relay Station
MathSciNet bibliographic data
MR2136867 (2005m:60155) 60J05 (60F05)
Häggström, Olle On the central limit theorem for geometrically ergodic Markov chains. Probab. Theory Related Fields 132 (2005), no. 1, 74–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement